Daily Archives: February 10, 2017

R. Roopkumar: Quaternionic one-dimensional fractional Fourier transform


Rajakumar Roopkumar, Quaternionic one-dimensional fractional Fourier transform, Optik – International Journal for Light and Electron Optics , Volume 127, Issue 24, December 2016, Pages 11657–11661, Received 15 July 2016, Accepted 19 September 2016, Available online 21 September 2016, Online: http://www.sciencedirect.com/science/article/pii/S0030402616310889

Abstract: In this paper, we introduce quaternionic fractional Fourier transform of integrable (and square integrable) functions on View the MathML source and Continue reading

Advertisements

Leave a comment

Filed under publications